# SDR SWIA201332810

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,411 hours, 22,238 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS THE SMELL OF BURNING MATCHES, COULD NOT DETERMINE THE CAUSE OF THE SMELL.  (FLT 6445)  PERFORMED VISUAL INSPECTION THROUGHOUT COCKPIT, GALLEY AND AVIONIC BAY WITH BOTH LEFT AND RIGHT PACKS ON, NO UNUSUAL SMELL NOTED AND NO VISIBLE BURNING FOUND.  VERIFIED NO UNUSUAL SMELL COMING THROUGH ANY GASPER VENTS ON GROUND.
